# SDR REXA2024100300788

- Difficulty date: November 18, 2023
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R31707111
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT STAIR SIDE PANEL CRACKED UNDER PANEL 832AT  LOCATED, MATCH DRILLED NEW SERVICEABLE AFT STAIR WEB PN 601R317071-11S. INSTALLED NEW WEB AND SAME SERVICEABLE STIFFENERS AND COUNTERBALANCE MOUNT IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-45-00-001-001-A01
